# SDR DHL200070948D

- Difficulty date: August 21, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SKIN HAS 3 DENTS OVER NR 4 L/E FLAP.  REMOVED INNER SKIN FOR ACCESS PER SRM 51-30-2.  REWORKED ALL 3 DENTS PER SRM 57-20-1.  REINSTALLED INNER SKIN PER SRM 51-30-2.
